Archivum mathematicum

ISSN 1212-5059 · Volume 53 (2017), No. 3 · Electronic Edition

Jaroslav Jaroš and Kusano Takaŝi
Comparison results for two-dimensional half-linear cyclic differential systems
pp. 131–140: Abstract, GZIP-PS (373 KiB), PDF (375 KiB)

Eugene Bilokopytov
Isometry invariant Finsler metrics on Hilbert spaces
pp. 141–153: Abstract, GZIP-PS (426 KiB), PDF (447 KiB)

Dinesh Udar, R.K. Sharma, and J.B. Srivastava
Restricted Boolean group rings
pp. 155–159: Abstract, GZIP-PS (295 KiB), PDF (310 KiB)

M.H.M. Rashid
Some fixed point theorems in generating spaces of quasi-metric family
pp. 161–177: Abstract, GZIP-PS (416 KiB), PDF (426 KiB)

Shaban Ghalandarzadeh, Peyman Nasehpour, and Rafieh Razavi
Invertible ideals and Gaussian semirings
pp. 179–192: Abstract, GZIP-PS (401 KiB), PDF (395 KiB)